# SDR GLBA2001124

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,443 hours, 16,015 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 18362
- Condition: Failed
- Location: Lt Engine
- Part time: 517 hours, 538 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT N1 INDICATOR FAILED.  REPLACED TACH GENERATOR, OPS CHECKED GOOD.
